# SDR SIMA200313901

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1258
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OKC - FLT 3949 - DURING DESCENT CREW RECEIVED LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER INCIDENT REPORTED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB MM.  OPERAITONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
